# SDR DALA2017012300614

- Difficulty date: January 22, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 63,154 hours, 16,587 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

E-PATH LIGHT INOP BY SEAT 18D. FOUND CONNECTOR UNDER SEAT DISCONNECTED. RE-CONNECTED CONNECTOR AND PERFORMED EMERGENCY LT TEST CHKS OK PER ER AMM 33-51.
